MathSciNet Relay Station
MathSciNet bibliographic data
MR1381649 (97f:82042) 82D15 (76A02 76N15 76T05 82C40)
Russo, Giovanni; Smereka, Peter Kinetic theory for bubbly flow. I. Collisionless case. SIAM J. Appl. Math. 56 (1996), no. 2, 327–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement